MathSciNet Relay Station
MathSciNet bibliographic data
MR1787118 05B05
Eslami, Z.; Khosrovshahi, G. B. A complete classification of $3$-$(11,4,4)$ designs with nontrivial automorphism group. J. Combin. Des. 8 (2000), no. 6, 419–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement